# SDR SWAA2018011719063

- Difficulty date: January 9, 2018
- Submitted: January 17, 2018
- Operation: Air carrier
- Aircraft: N7882B
- Make and model: Boeing 737-76Q
- Aircraft serial: 30271
- Aircraft time: 39,787 hours, 25,755 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EXTERIOR EMERGENCY EXIT LIGHT INOPERATIVE AT BS 757.  R & R THE LIGHT IAW AMM.
